# SDR UIEA2017072901377

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Transmitter
- Part number: MS280341
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS DISPLAY FOR LT PACK PRIMARY HX IN NO INDICATION.  THE TEMP TRANSMITTER WAS REMOVED AND REPLACED IAW AMM 21-52-03, REV 121. OPS TESTED IAW AMM 21-52-03, REV 121.
